# SDR YENA2025061300600

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SPLICE LOCATED BTW FR30 TO FR31 AND STR41L IN FWD CARGO COMPARTMENT (CPCP FINDING ); (RESOLVED ON W/O: 1354689 TASKCARD: NR-00027) REMOVED AND REPLACED SPLICE LOCATED BTW FR30 TO FR31 AND STR41L IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-44-11 AND DWG-D.
